# SDR 96ZZZX5831

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Pin
- Part number: RFC11T10C
- Condition: Cracked
- Location: Shank
- Part time: 11,238 hours
- Component: Hamstd, 8022581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS RECEIVED FOR MAJOR INSPECTION. DURING DYE PENETRANT CHECK OF THE SHANK, TWO INDICATIONS APPEARED, ONE WAS APPROXIMATELY 180 DEGREES FROM THE BLADE PIN AND THE OTHER WAS APPROXIMATELY 120 DEGREES FROM THE PIN.  EACH INDICATION HAD THE FOLLOWING CHARACTERISTICS:  TWO PARALLEL LINES, ONE IN THE RACE FILLET RADIUS, AND ONE ON THE SHANK BUTT O.D., EACH END OF THE INDICATIONS WERE CONNECTED BY LINES RUNNING FROM THE FILLET RADIUS OVER THE 90 DEGREE TRANSITION, AND INTO THE SHANK BUTT O.D.
